# SDR AALA20050496

- Difficulty date: August 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY LIGHTS IN CABIN INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER ASSEMBLY FOR EMERGENCY LIGHTS IN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
